# SDR CALA2021041600469

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 32,520 hours, 3,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CMCF EXISTING FAULT MESSAGE APPEARED 33-12120; 33-12129 - REF HAECO NON-ROUTINE NO.9435766,  EA 4400-01109 REV.A OP001.  THE NO.20 WBU REP LACED AND PERFORMED INSTALLATION TEST. THE RESULT FOUND NORMAL. THE CMCF FAULT MESSAGE DISAPPEARED REFER AMM 33-51-07-02B-520A/7 20A REV.146.
